# SDR MWEA010985

- Difficulty date: June 15, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,831 hours, 60,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 591142485
- Condition: Gouged
- Location: Station 813
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AT STATION 813 BETWEEN LONGERONS 25 AND 26 RIGHT.  --  BLENDED GOUGE, CUT OUT SKIN, REMOVED LOWER FLANGE OF SHEAR TIES, FABRICATED REPAIR, INSTALLED REPAIR DOUBLER AND SKIN REPAIR, FABRICATED SHEAR TIE REPAIR ANGLES, INSTALLED SHEAR TIES.
